# SDR FDEA200902040454

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,452 hours, 13,181 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 750864D
- Part serial: 0509
- Condition: Failed
- Location: Nr 3
- Part time: 23,771 hours, 5,398 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

EPGS FAULT FOLLOWED BY NR 3 GEN OFF PASSING 5000 FT ON DEP.  RAN NR 3 ENG PER MD-11 JRH SEVERAL TIMES.  COULDN'T  DUPLICATE B FAULT.  COMPARED WITH NR 1 ENG, ALL INDICATION NML.  OPERATED EPCU IN MANUAL MODE, TURN "GEN RELAY" AND BUS TIE RELAY" OFF THEN ON.  ALL  FUNCTION NML IN SERIES, PARALLEL MODE.  ADVANCED  PWR, NOTHING HAPPENED.  PER MTSI24-20/4706 AND HISTORY, REMOVED AND REPLACED NR 3 GCU PER MM 24-21-03-4.  CLOSE AND SECURED NR 3 ENG COWLING PER MM 71-10-00-2.  RAN NR 3 ENG PER JRH, OPS CHECK NORMAL AND EPCU R-T-S PASSED PER MM 24-21-03-5, 24-08-01-5.  ACFT OK FOR SVC.
